# SDR UPS06446947

- Difficulty date: May 4, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65B074247
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C N/G WHEEL WELL LT SIDEWALL PANEL VERTICAL BEAM TYPICAL CLIP FOUND CRACK AS MARK AT STA340 WL180 LBL30, CRACK LENGTH 1/4".  CLIP REPLACED AT BS340 WL180 LBL30 AREA AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PSR SRM 51-30-02.
